# SDR EIA2000267

- Difficulty date: May 12, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND ON B-CHECK, STATION 2460 LEFT B/H WEB CRACKED STRINGER 16 TO STRINGER 17.  TRIMMED OFF DAMAGED AREA.  NDT INSPECTED, CRACK FREE.  BS 2460 LEFT FRAME WEB REPAIRED PER SRM 51-40-03 FIG 1 AND SRWS NR 917284.  (M)
